Open Access
17 July 2003 Ill-posed equations with transformed argument
Simone Gramsch, Eberhard Schock
Abstr. Appl. Anal. 2003(13): 785-791 (17 July 2003). DOI: 10.1155/S1085337503303021


We discuss the operator transforming the argument of a function in the L2-setting. Here this operator is unbounded and closed. For the approximate solution of ill-posed equations with closed operators, we present a new view on the Tikhonov regularization.


Download Citation

Simone Gramsch. Eberhard Schock. "Ill-posed equations with transformed argument." Abstr. Appl. Anal. 2003 (13) 785 - 791, 17 July 2003.


Published: 17 July 2003
First available in Project Euclid: 28 July 2003

zbMATH: 1067.65056
MathSciNet: MR1996924
Digital Object Identifier: 10.1155/S1085337503303021

Primary: 39B22 , 65J22
Secondary: 47A05

Rights: Copyright © 2003 Hindawi

Vol.2003 • No. 13 • 17 July 2003
Back to Top